MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 238931
Medical Device Problem Codes Dull, Blunt (2407); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product involved in the incident was returned to arkray usa and forwarded to the manufacturer for evaluation.We have not yet received evaluation results.Arkray will file a follow-up report when device evaluation is complete.
 
Event or Problem Description
Caller said needles are bending.She is using humalog kwikpen.The injection part is bending.She claims needle bends 30-20 degrees.8 mm x 31g (238931).She was using a 8 mm prior.She has been using our needles for about one month.The needle has bent about four times.Replaced product and sent rl.Possible malfunction that may cause improper dose or delay in treatment.
 
Additional Manufacturer Narrative
Product involved in incident was returned to arkay usa and forwarded to the manufacturer for evaluation.The manufacturer tested the returned devices, which performed to specification.Retain devices were also tested and performed to specification.Complaint unconfirmed, no failure detected.Manufacturer determined failure was due to the user not following the instruction for use.Because of user error associated with this device, the manufacturer will be implementing changes to the labeling which better explains the proper use of the product.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
MDR Report Key7817737
Report Number1832816-2018-00016
Device Sequence Number14037535
Product Code FMI
UDI-Device Identifier00015482238919
UDI-Public(01)00015482238919
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2022
Device Model Number238931
Device Catalogue Number238931
Device Lot NumberX46ZL4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2018
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1